# SDR DALA2015110606792

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 50,601 hours, 20,314 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE UPPER SURFACE OF THE R2 DOORWAY, LOWER MAIN SILL INNNER CHORD AT RBL 47 BETWEEN BS 967 AND 987.  MAINTENANCE REPAIRED CORRISION IAW ERA 537923-14.
